Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2013, Article ID 617251, 5 pages
http://dx.doi.org/10.1155/2013/617251
Case Report

Linezolid Is Associated with Serotonin Syndrome in a Patient Receiving Amitriptyline, and Fentanyl: A Case Report and Review of the Literature

1Department of Psychiatry, Mental Health Services, Athalassa Psychiatric Hospital, 1452 Nicosia, Cyprus
2Department of Clinical Therapeutics, National and Kapodistrian University of Athens, Alexandra Hospital, 80 Vas. Sofias Avenue, 11528 Athens, Greece

Received 21 January 2013; Accepted 6 February 2013

Academic Editors: J. S. Brar and D. E. Dietrich

Copyright © 2013 Lampros Samartzis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lampros Samartzis, Paraskevi Savvari, Sofoklis Kontogiannis, and Stavros Dimopoulos, “Linezolid Is Associated with Serotonin Syndrome in a Patient Receiving Amitriptyline, and Fentanyl: A Case Report and Review of the Literature,” Case Reports in Psychiatry, vol. 2013, Article ID 617251, 5 pages, 2013. https://doi.org/10.1155/2013/617251.